# SDR C2XA09SH165

- Difficulty date: May 24, 2009
- Submitted: May 24, 2009
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 23,829 hours, 22,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM HAD CORROSION AT FRAME 20.  MAINTENANCE REPAIRED LT OMEGA BEAM WITH REPAIR AT FRAME 20 IAW EMB-145 SRM 51-40-02 AND CPM 51-21-04/05/06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
